Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)



Evaluation of bias in higher-order spectral estimation

Authors: V. V. Anh, N. N. Leonenko and L. M. Sakhno
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 80 (2009).
Journal: Theor. Probability and Math. Statist. 80 (2010), 1-14
MSC (2000): Primary 62M15, 62M30
Published electronically: August 18, 2010
MathSciNet review: 2541947
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper is concerned with the estimation of integral functionals of higher-order spectral densities for stationary random fields. It is shown that in some cases the problem of bias due to edge effects can be resolved by tapering.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2000): 62M15, 62M30

Retrieve articles in all journals with MSC (2000): 62M15, 62M30

Additional Information

V. V. Anh
Affiliation: School of Mathematical Sciences, Queensland University of Technology, GPO Box 2434, Brisbane QLD 4001, Australia

N. N. Leonenko
Affiliation: School of Mathematics, Cardiff University, Senghennydd Road, Cardiff CF24 4YH, United Kingdom

L. M. Sakhno
Affiliation: Department of Mechanics and Mathematics, Kyiv National Taras Shevchenko University, Volodymyrska 64, Kyiv 01033, Ukraine

Keywords: Spectral estimation, bias, higher-order spectral densities, minimum contrast estimation
Received by editor(s): March 12, 2009
Published electronically: August 18, 2010
Additional Notes: Partly supported by the Australian Research Council grant DP0559807 and the Commission of the European Communities grant PIRSES-GA-2008-230804 within the programme “Marie Curie Actions”
Article copyright: © Copyright 2010 American Mathematical Society